# SDR SWAA114529

- Difficulty date: June 20, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 49,293 hours, 39,775 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: 8694
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, ON FINAL APPROACH LT MLG RED (UNSAFE) LIGHT ILLUMINATED.  RECYCLED GEAR WITH SAME INDICATION.  REMOVED AND REPLACED LT MLG UPLOCK ACUTATOR PER MM.
